Title of article :
Some families of arbitrarily vertex decomposable graphs
Author/Authors :
Kalinowski، نويسنده , , Rafa? and Pil?niak، نويسنده , , Monika and Wo?niak، نويسنده , , Mariusz and Zio?o، نويسنده , , Irmina، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
4
From page :
451
To page :
454
Abstract :
We give a complete characterization of some families of arbitrarily vertex decomposable unicyclic graphs. We consider also the ‘on-line’ version of the problem.
Keywords :
Arbitrary partition (vertex decomposition) of trees , partition on-line
Journal title :
Electronic Notes in Discrete Mathematics
Serial Year :
2005
Journal title :
Electronic Notes in Discrete Mathematics
Record number :
1454207
Link To Document :
بازگشت